Search Results

Revise Search


Publication Issue Title
Note di Matematica Volume 40, Issue 1 (2020) On generalization of two theorems pertaining to integrability of cosine and sine trigonometric series Details  PDF
X.Z. Krasniqi

Note di Matematica Volume 30, Issue 2 (2010) A note on $|N,p,q|_{k},\, (1\leq k\leq 2)$ summability of orthogonal series Details  PDF
Xhevat Z. Krasniqi

Note di Matematica Volume 30, Issue 2 (2010) On $L_{1}$-Convergence\\ of the $r$-th Derivative of Cosine Series\\ with $r$-quasi convex coefficients Details  PDF
N.L. Braha, Xh. Z. Krasniqi

1 - 3 of 3 Items

Search tips:

  • Search terms are case-insensitive
  • Common words are ignored
  • By default only articles containing all terms in the query are returned (i.e., AND is implied)
  • Combine multiple words with OR to find articles containing either term; e.g., education OR research
  • Use parentheses to create more complex queries; e.g., archive ((publication OR conference) NOT theses)
  • Search for an exact phrase by putting it in quotes; e.g., "open access publishing"
  • Exclude a word by prefixing it with - or NOT; e.g. online -politics or online NOT politics
  • Use * in a term as a wildcard to match any sequence of characters; e.g., soci* morality would match documents containing "sociological" or "societal"

Questo sito utilizza un cookie tecnico per consentire la corretta navigazione. Se vuoi saperne di più consulta l'informativa estesa.